MathSciNet Relay Station
MathSciNet bibliographic data
MR1484896 (99c:11008) 11A51 (11B39 11Y05 11Y11)
Dubner, Harvey; Keller, Wilfrid New Fibonacci and Lucas primes. Math. Comp. 68 (1999), no. 225, 417–427, S1–S12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement